Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taken flu shots, have bruising over the site that seems to be spreading, surrounding area sore and painful. Cause of concern?

I received a flu shot two weeks ago today, I get these annually and have never had any adverse reactions before. This time, the shot was painless and uneventful until 3 days later I noticed some bruising. As the days progressed, the bruising has spread, but not connected, meaning I have a new area of bruising an inch below the primary site. The area surrounding and including the bruising have become very sore, overall, the pain has steadily increased over the 11 days since the bruising first presented itself. Do I need to be concerned?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
any shot can give reaction with
even if you have taken many shots but can be affected at any time
it takes 3 week to subside
can use doxycycline for clearing infection of skin apply antibiotic mixed with anti allergic ointment over the affexted area
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor